Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Itching and tingling in the penis with reddish urine and dribbling. Symptoms persisting after taking cipro. further treatment?

Hi, I have been having itching and tingling feelings in my penis plus reddish urine and dribbling . I have been give cipro and the problem is still persisting. Recent urine culture and swab showed Staphy in swab culture only. I was given gentamycin for 7days. Felt better for some weeks and now the problem has resurfaced. What do I do now? In pain and worried..
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
Staphylococcal infection is tedious and take more time to clear.
Go for long course of sensitive antibiotic as advised by your doctor.
Take plenty of water.
Ok and bye.
Answered: Sat, 30 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor